MAUDE Adverse Event Report: ETHICON INC. SILK SUTURE 30"(75CM) 0 BLK; SUTURE, NONABSORBABLE, SILK

ETHICON INC. SILK SUTURE 30"(75CM) 0 BLK; SUTURE, NONABSORBABLE, SILK
Catalog Number 424H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/26/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).The device history records were reviewed and the manufacturing criteria was met prior to the release of this lot.Attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2018 and suture was used.During the procedure, the suture broke.It was not reported how the procedure was completed.There were no adverse patient consequences reported.No additional information was provided.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Representative samples were returned for evaluation.They were visually and functionally examined for tensile strength and they met the requirements.

Brand Name
SILK SUTURE 30"(75CM) 0 BLK
Common Device Name
SUTURE, NONABSORBABLE, SILK
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key7449776
Report Number2210968-2018-72225
Device Sequence Number16407860
Product Code GAP
UDI-Device Identifier10705031005327
UDI-Public10705031005327
Combination Product (Y/N)N
Initial Reporter StateKY
Initial Reporter CountryUS
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 03/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2021
Device Catalogue Number424H
Device Lot NumberKMH602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/12/2018
Initial Date Received by Manufacturer 03/27/2018
Supplement Date Received by Manufacturer04/12/2018
05/10/2018
Initial Report FDA Received Date04/22/2018
Supplement Report FDA Received Date05/09/2018
05/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1